Plaquenil Anyone?

I was diagnosed about a year ago. I also have Fibro. I have major joint pain in my hands and toes. Doctor put me on Plaquenil, after me resisting for months. I just got so tired of the pain. Now, after being on it only two weeks I've noticed a lot of hair loss and then this past weekend a lot of gastro issues everytime I eat and stomach cramping. Anyone else on Plaquenil and have similar issues? Should I wait them out or call the doc and get off this horrible medicine? Not sure what else to do about the pain though.

Comments

  • I have been taking this for 4 years, I have not had those side effects, so I would call the Dr. and let them know what is happening. It might or might not be related to the meds? Always inform the Dr. as to any changes in your health.
  • @Tami Scaife Toon I agree with Lynn, I've been on it for 8 years and have none of those effects, call your doctor.

It looks like you're new here. If you want to get involved, click one of these buttons!


Subscribe to our Newsletter

New Life Outlook on FacebookSubscribe with Facebook

OR